JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION OF THE FEJÉR-HADAMARD'S INEQUALITY FOR CONVEX FUNCTION ON COORDINATES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZATION OF THE FEJÉR-HADAMARD'S INEQUALITY FOR CONVEX FUNCTION ON COORDINATES
Farid, Ghulam; Rehman, Atiq Ur;
  PDF(new window)
 Abstract
In this paper, we give generalization of the -Hadamard inequality by using definition of convex functions on n-coordinates. Results given in [8, 12] are particular cases of results given here.
 Keywords
convex functions;Hadamard inequality;convex functions on coordinates;
 Language
English
 Cited by
 References
1.
S. Abramovich, G. Farid, and J. Pecaric, More about Jensen's inequality and Cauchy's means for superquadratic functions, J. Math. Inequal. 7 (2013), no. 1, 11-14.

2.
S. Banic, Mappings connected with Hermite-Hadamard inequalities for superquadratic functions, J. Math. Inequal. 3 (2009), no. 4, 577-589.

3.
S. I. Butt, J. Pecaric, and A. U. Rehman, Non-symmetric Stolarsky means, J. Math. Inequal. 7 (2013), no. 2, 227-237.

4.
F. Chen and S. Wu, Hermite-Hadamard type inequalities for harmonically s-convex functions, Sci. World J. 2014 (2014), no. 7, Article ID 279158.

5.
S. S. Dragomir, A mapping in connection to Hadamard's inequalities, Anz. Osterreich. Akad. Wiss. Math.-Natur. Kl. 128 (1991), no. 2, 17-20.

6.
S. S. Dragomir, On Hadamard's inequalities for convex functions, Math. Balkanica (N.S.) 6 (1992), no. 3, 215-222.

7.
S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J. Math. Anal. Appl. 167 (1992), no. 1, 49-56. crossref(new window)

8.
S. S. Dragomir, On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese J. Math. 5 (2001), no. 4, 775-788.

9.
S. S. Dragomir, Inequalities of Hermite-Hadamard type for h-convex functions on linear spaces, Proyecciones 34 (2015), no. 4, 323-341. crossref(new window)

10.
S. S. Dragomir and A. McAndrew, Refinements of the Hermite-Hadamard inequality for convex functions, J. Inequal. Pure Appl. Math. 6 (2005), no. 5, Article 140, 6 pp.

11.
S. S. Dragomir, J. E. Pecaric, and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21 (1995), no. 3, 335-341.

12.
G. Farid, M. Marwan, and A. U. Rehman, Fejer-Hadamard inequality for convex functions on the coordinates in a rectangle from the plane, Int. J. Analysis Appl. 10 (2016), no. 1, 40-47.

13.
L. Fejer, Uber die Fourierreihen. II, Math. Naturwiss Anz Ungar. Akad.Wiss. 24 (1906), 369-390.

14.
D.-Y. Hwang, K.-L. Tseng, and G.-S. Yang, Some Hadamard's inequalities for coordinated convex functions in a rectangle from the plane, Taiwanese J. Math. 11 (2007), no. 1, 63-73.

15.
M. A. Noor, K. I. Noor, and M. U. Awan, Integral inequalities for coordinated harmonically convex functions, Complex Var. Elliptic Equ. 60 (2015), no. 6, 776-786. crossref(new window)

16.
M. A. Noor, F. Qi, and M. U. Awan, Some Hermite-Hadamard type inequalities for log-h-convex functions, Analysis (Berlin) 33 (2013), no. 4, 367-375.

17.
J. E. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, New York, 1992.

18.
M. Tunc, On some new inequalities for convex functions, Turkish J. Math. 36 (2012), no. 2, 245-251.